# SDR SIMA983112

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6068T56P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DFW - FLT 5089 - AT ABOUT 400 FT, THE CREW TURNED ON THE INLET ANTI-ICE PROTECTION, AND THE LEFT AIR VALVE WARNING LIGHT CAME ON.  THEY CYCLED THE SWITCH A COUPLE OF TIMES BUT THE LIGHT DID NOT GO OUT.  AT ABOUT 2000 FT, THE LEFT ENGINE STARTED LOSING POWER.  THE ENGINE WAS SHUTDOWN.  REMOVED AND REPLACED THE LEFT AIR VALVE.  INSPECTED THE ENGINE AND PERFORMED RUNS WITH NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
